Phone
E-mail francesc.fite@gmail.com
Position Ramon y Cajal Research Fellow
Funding Ramon y Cajal
Research interests Number Theory
Area Algebra, Geometry and Topology
Fité Naya, Francesc
Biosketch

I am a Ramón y Cajal research fellow at Universitat de Barcelona. I obtained my PhD at Universitat Politècnica de Catalunya and in between I have enjoyed postdoctoral positions at Bielefeld Universität, Duisburg Essen Universität, UPC, the Instititute for Advanced Study (Princeton), and at the Massachusetts Institute of Technology. I am interested in the arithmetic of abelian varieties. In collaboration with Kiran Kedlaya, Victor Rotger, and Andrew Sutherland, we have obtained a classification theorem for Sato-Tate groups of abelian varieties of dimension up to 3.

Personal webpage: https://www.ub.edu/nt/ffite/

Other Research Interests
  • Point counting of abelian varieties over finite fields.
  • Equidistribution of Frobenius elements.
  • Endomorphism of sbelian varieties.
  • Special values of L-functions.
  • Automorphic forms.
Selected publications

F. Fité, K.S. Kedlaya, A.V. Sutherland, V. Rotger, Sato-Tate distributions and Galois endomorphism modules in genus 2, Compos. Math. 148 n. 5 (2012), 1390-1442.

F. Fité, X. Guitart, On the rank and the convergence rate towards the Sato-Tate measure, Int. Math. Res. Not. IMRN, Volume 2019, Issue 13, July 2019, Pages 4081-4118.

A. Betina, S.V. Deo, F. Fité, On the Hilbert eigenvariety at exotic and CM classical weight 1 points, Mathematische Zeitschrift 298 (3) (2021), 1077–1096.

F. Fité, A.V. Sutherland, Sato-Tate distributions of twists of y^2=x^5-x and y^2=x^6+1, Algebra Number Theory 8 n. 3 (2014), 543–585.

B. Banwait, F. Fité, D. Loughran, Del Pezzo surfaces over finite fields and their Frobenius traces, Math. Proc. Cambridge Philos. Soc. 167 (2019), 35-60.